Tohoku Mathematical Journal

Functions of vanishing mean oscillation associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates

The Anh Bui

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Abstract

Let $L$ be a nonnegative self-adjoint operator satisfying Davies-Gaffney estimates on $L^2(X)$, where $X$ is a metric space. In this paper, we introduce and develop a new function space VMO$_{L}(X)$ of vanishing mean oscillation type associated to $L$. We then prove that the dual of VMO$_{L}(X)$ is the Hardy space $H_L(X)$ which was investigated in \cite{HLMMY}. Some characterizations of VMO$_{L}(X)$ are also established.

Article information

Source
Tohoku Math. J. (2), Volume 66, Number 2 (2014), 269-287.

Dates
First available in Project Euclid: 9 July 2014

Permanent link to this document
https://projecteuclid.org/euclid.tmj/1404911863

Digital Object Identifier
doi:10.2748/tmj/1404911863

Mathematical Reviews number (MathSciNet)
MR3229597

Zentralblatt MATH identifier
1298.42026

Subjects
Primary: 42B20: Singular and oscillatory integrals (Calderón-Zygmund, etc.)
Secondary: 42B25: Maximal functions, Littlewood-Paley theory

Keywords
Non-negative self-adjoint operator Hardy space BMO VMO space of homogeneous type

Citation

Bui, The Anh. Functions of vanishing mean oscillation associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates. Tohoku Math. J. (2) 66 (2014), no. 2, 269--287. doi:10.2748/tmj/1404911863. https://projecteuclid.org/euclid.tmj/1404911863


Export citation

References

  • P. Auscher, On necessary and sufficient conditions for $L^p$-estimates of Riesz transforms associated to elliptic operators on $\boldsymbol{R}^n$ and related estimates, Mem. Amer. Math. Soc. 186 (2007), no. 871, xviii+75 pp.
  • P. Auscher, X. T. Duong and A. McIntosh, Boundedness of Banach space valued singular integral operators and Hardy spaces, Unpublished preprint, 2005.
  • P. Auscher, T. Coulhon, X. T. Duong and S. Hofmann, Riesz transform on manifolds and heat kernel regularity, Ann. Sci. École Norm. Sup. (4) 37 (2004), 911–957.
  • P. Auscher, A. McIntosh and E. Russ, Hardy spaces of differential forms on Riemannian manifolds, J. Geom. Anal. 18 (2008), 192–248.
  • P. Auscher and E. Russ, Hardy spaces and divergence operators on strongly Lipschitz domain of $\boldsymbol{R}^n$, J. Funct. Anal. 201 (2003), 148–184.
  • P. Auscher and P. Tchamitchian, Square root problem for divergence operators and related topics, Astérisque 249, Soc. Math. France (1998), viii+172 pp.
  • M. Christ, A $T(b)$ theorem with remarks on analytic capacity and the Cauchy integral, Colloq. Math. 60/61 (1990), 601–628.
  • T. Coulhon and X. T. Duong, Maximal regularity and kernel bounds: observations on a theorem by Hieber and Prüss, Adv. Differential Equations 5 (2000), 343–368.
  • R. R. Coifman, Y. Meyer and E. M. Stein, Some new functions and their applications to harmonic analysis, J. Funct. Anal. 62 (1985), 304–335.
  • R. R. Coifman, Y. Meyer and E. M. Stein, Un nouvel espace adapté a l'étude des opérateurs définis par des itégral singuliéres, Harmonic analysis (Cortoona, 1982), Lecture Notes in Math. 992, 1–15, Springer-Velarg, Berlin, 1983.
  • R. R. Coifman and G. Weiss, Extension of hardy spaces and their use in analysis, Bull. Amer. Math. Soc. 83 (1977), 569–645.
  • D. Deng, X. T. Duong, L. Song, C. Tan and L. Yan, Functions of vanishing mean oscillation associated with operators and applications, Michigan Math. J. 56 (2008), 529–550.
  • X. T. Duong and L. X. Yan, New function spaces of BMO type, the John-Nirenberg inequality, interpolation and applications, Comm. Pure Appl. Math. 58 (2005), 1375–420.
  • X. T. Duong and L. X. Yan, Duality of Hardy and BMO spaces associated with operators with heat kernel bounds, J. Amer. Math. Soc. 18(2005), 943–973.
  • C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math. 129 (1972), 137–193.
  • S. Hofmann and J. M. Martell, $L^p$ bounds for Riesz transforms and square roots associated to second order elliptic operators, Publ. Mat. 47 (2003), 497–515.
  • S. Hofmann and S. Mayboroda, Hardy and BMO spaces associated to divergence form elliptic operators, Math. Ann. 344 (2009), 37–116.
  • S. Hofmann, G. Lu, D. Mitrea, M. Mitrea and L. Yan, Hardy spaces associated to non-negative self-adjoint operators satisfying Davies-Gaffney estimates, Mem. Amer. Math. Soc. 214 (2011), no. 1007, vi+78 pp.
  • R. Jiang and D. Yang, New Orlicz-Hardy spaces associated with operators satisfying Davies-Gaffney estimates, Commun. Contemp. Math. 13 (2011), 331–373.
  • R. Jiang and D. Yang, Generalized vanishing mean oscillation spaces associated with divergence form elliptic operators, Integral Equations Operator Theory 67 (2010), 123–149.
  • F. John and L. Nirenberg, On functions of bounded mean osillation, Comm. Pure. Appl. Math. 14 (1961), 415–426.
  • E. Russ, The atomic decomposition for tent spaces on spaces of homogeneous type, Asymptotic Geometric Analysis, Harmonic Analysis, and Related Topics, 125–135, Proceedings of the Centre for Mathematical Analysis, Australian National University, 42, Australian National University, Canberra, 2007.
  • D. Sarason, Functions of vanishing mean oscillation, Trans. Amer. Math. Soc. 207 (1975), 391–405.
  • W. Wang, The predual spaces of tent spaces and some characterizations of $\lambda_\alpha(\boldsymbol{R}^n)$ spaces, Beijing Daxue Xuebao 24 (1988), 535–551.